# SDR CA110503008

- Difficulty date: May 3, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,360 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206030446001F
- Condition: Cracked
- Location: Tailboom
- Part time: 16,765 hours
- Component: Tailboom, 031004159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND ON TAILBOOM BULKHEAD.  CRACKS GENERATED FROM THE HOLES FOR T/R GEARBOX STUDS, FOUND DURING TAIL ROTOR GEAR BOX ATTACHMENT CHECK ON 300 HOUR AIRFRAME INSPECTION.
